skin-hair-icon
Leg skin got thick and black
Hi, I have a habit of folding legs while sitting on chair or sofa or even on floor. As a result, a part of my leg skin became thick and black. My dermatologist, gave me several cream but nothing changed. Veederm LP Cream (Paraffin) , HQN Plus Cream. I spent a lot of money on consultations and medicine and still not able to recover. Kindly suggest me what can be done. Thanks.
33 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering frictional dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello ! You are right , the rash has developed over areas where there is constant friction and rubbing due to sitting in the same position. The skin has tendency to thicken in such areas and appears darker. To avoid further thickening avoid sitting in position that would but your body weight on these areas , keep changing position of legs , avoid scratching as much as possible and keep the area moisturised- use a moisturiser2-3 times a day . Also , always better to use a moisturiser immediately post shower as the skin is wet and soaks in better .
Next Steps
Book an online consultation for detailed treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
I think u need to avoid the habit of folding legs at any time. Take care that u don't put any kind of pressure or friction to these areas which would make it more worse. Do take a proper consultation to treat u for the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.